# SDR UALA2013012400432

- Difficulty date: January 21, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cargo Loader
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BS 680 WL155 IS PULLED OUT OF TERMINAL LUG.  REPLACED TERMINAL LUG.  OPS CHECKED GOOD ON FWD CARGO LOADER SYSTEM.
